# SDR DALA2023101308422

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 EXCESSIVE PLAY ECCENTRICAL BEARING ON TRACK 3 AND TRACK 4 OUTBOARD FLAP L/H WING. CORRECTIVE ACTION: REPLACED ECCENTRICAL BEARING ON TRACK 3 AND TRACK 4 OUTBOARD FLAP LH PER A320 FAM AMM57-53-21-400-001-A. (0014509)
